# SDR HEEA956310

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2285B
- Make and model: Bell 206B-3
- Aircraft serial: 3642
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200033
- Condition: Corroded
- Location: M/R
- Part time: 1,452 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE AMOUNT OF EXFOLIATION OF UPPER LEADING EDGE AND LOWER LEADING EDGE NEAR THE TIP WITH PIECES MISSING.
